# SDR VNAA2019062651103

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 11,405 hours, 10,566 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 766361D
- Part serial: 4908
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN OCF FLIGHT FOR A FLAPS FAIL MESSAGE CREW RECEIVED THE SAME MESSAGE. THEY DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  R&R RH INBD FLAP ACTUATOR, OPS CHECK GOOD.
